# SDR DALA2017021201162

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, CRACKS (3EA'S) ON VERTICAL STABILIZER DORSAL FIN LEADING EDGE ACCESS PANEL CUTOUT 6301A. DAMAGE AREA WAS REPAIRED PER SRM 55-05 FIGURE 3 SHEET 1. PERFORM DECAL CONDITION VISUAL INSPECTION EVERY "C" CHECK PER TOPP 30-10-70 PAR I PG 14.
